MAUDE Adverse Event Report: STAAR SUGICAL COMPANY SEE H10; INTRAOCULAR LENS

STAAR SUGICAL COMPANY SEE H10; INTRAOCULAR LENS
Model Number CC4204A +20.5
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient identifier-race: unk.Brand name: collamer ultraviolet-absorbing posterior chamber single piece foldable intraocular lens.Work order search: no similar complaint type events were reported for units within the same lot.Claim # (b)(4).
 
Event or Problem Description
A cc4204a, +20.5 diopter, intraocular lens was returned damaged.Note on packaging box indicated " loading error, no patient contact." if additional information is received a supplemental medwatch report will be submitted.
 
Additional Manufacturer Narrative
H3 - device evaluation: the lens was returned in liquid, in lens vial.Visual inspection found one of the haptics torn.Claim#: (b)(4).

Brand Name
SEE H10
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SUGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer (Section G)
STAAR SUGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer Contact
cynthia thai
1911 walker avenue
monrovia, CA 91016
8002927902
MDR Report Key11600401
Report Number2023826-2021-00822
Device Sequence Number4455111
Product Code HQL
UDI-Device Identifier00841542102407
UDI-Public00841542102407
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P990013
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2021
Device Model NumberCC4204A +20.5
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/15/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2021
Supplement Date Received by Manufacturer07/07/2021
Initial Report FDA Received Date03/31/2021
Supplement Report FDA Received Date12/15/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/29/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown